Fioricet Vs Norco: Nausea And Vomiting

1 Reply Updated



Conversation Starter

Cerns Says:


Why does Fioricet make me throw up and feel loopy, but Norco 7.5mg does not make me feel that way?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The ingredients are different, so that could explain it. The FDA lists Fioricet as including Acetaminophen, Butalbital, and Caffeine, while Norco is is listed as containing Hydrocodone and Acetaminophen. It is also warned that Norco carries the risk of being habit forming and may cause side effects, such as dizziness, drowsiness, headache, dry mouth, and constipation.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Fioricet With Codein = Nausea, vomiting
BUT/APAP/CAF w/ CODEIN usually provides migraine relief, but too often with nausea, vomiting. Any recommendations to hel... 1 reply
Nausea and vomiting associated with opioids
7 years ago I was prescribed Percocet 10 mg for a broken ankle and had no bad side effects. 3 weeks ago I was prescribed... 1 reply
Help with nausea and vomiting on Contrave
I am on week 2 and the nausea is really bad. Vomiting and constipation at times have started. I am losing weight. I'... 2 replies
How to avoid nausea and vomiting from morphine tablets
How do I avoid the horrible nausea and vomiting from my 30mg ER morphine pills prescribed to me. It is causing this on a... 3 replies
Althea Pills/Nausea and vomiting
its my 1st tym to take althea,then i always feel dizzy,nausea,and sometimes i vomit... should i stop? or its just my bod... 3 replies
Stomach pain with nausea and vomiting t
Hello friends! I am suffering from stomach pain directly in the stomach area in between ribs/breasts. I have nausea and ... 2 replies
Tri-previfem causing nausea and vomiting?
Hey! I started this last month on 4/25 and the first week was miserable. I take it in the morning with Zoloft. I had rea... 1 reply
Severe Nausea & vomiting after Stop Taking Guaifenesin 400 pills
I was taking 2 pills per day (1AM & 1PM)of EX400 Gauifenesin to loosen thick mucous for 3 days and stop, then I expe... 2 replies
Brintellix nauseated vomit vomiting
Hi, I was hoping that I may find some people to with similar symptoms after taking Brintellix. 25th of June I began Brin... 5 replies
Methotrexate side effects nausea, vomiting, no appetite
Side effects nausea, vomiting, loss of appetite what can I do ## Hello, Alma! How are you? I'm sorry about the probl... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA